Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

I'm experiencing significant changes with my health in last 12

User rating for this question
Very Good
Answered by

Endocrinologist
Practicing since : 2006
Answered : 1498 Questions
Question
I'm experiencing significant changes with my health in last 12 months.
Lately, frequent higher blood pressure, severe fatigue, muscle weakness, head pressure, squeezing and pains mostly at my frontal lobe and back of my head. Latest blood test ok, excpet elevated cholesterol, high TSH 5.98. My general practitioner thinks that I have hypothyroidism.
Previous saliva test indicated elevated serotonin and cortisol on low side. Please refer to enclosed results.
Posted Mon, 20 Nov 2017 in Thyroid Problem and Hormonal Problems
 
 
Answered by Dr. Mirjeta Guni 53 minutes later
Brief Answer:
The possible diagnosis;

Detailed Answer:
Hello and thank you for asking!
I have gone carefully through your concern.
The elevated TSH level ( hypothyroidism) may be the cause of some of the symptoms described.
Anyway, after starting treatment with levothyroxine they improve within 4-6 weaks.
A sinusitis, cyclic Cushing, pheochromacitoma and testosterone depletion would be the most probable causes to be exluded in this case.
The attached reports can not be open. Please try to attach them again for further information.
Will be a pleasure to help you further.
Kind regards,
Dr.Mirjeta
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor